| Model Number |
R SERIES |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed "defib fault 72" and "defib fault 76" messages.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to a damaged circuit trace on the pace/defib engine circuit board assembly.The pace/defib engine board was replaced to resolve the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.